MAUDE Adverse Event Report: H-MAX S STEM; H-MAX S STEM - STANDARD - TAPER 12/14 #13 H.155MM

H-MAX S STEM; H-MAX S STEM - STANDARD - TAPER 12/14 #13 H.155MM
Model Number 4250.20.130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of dhrs of lot number 2213329 did not highlight any pre-existing anomalies.This is the first and only complaint received on this lot number.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
The complaint source reported that during a hip surgery an intraoperative periprosthetic fracture occurred that required osteosynthesis with cerclage wires.The outcome of the surgery was satisfactory: after one year no sign of dislocation/loosening/fracture.Fracture healed without any further complications in few months.Patient is without symptoms and walks without any aids.The implanted devices during the procedure are: h-max s standard fem.Stem #13 (product code: 4250.20.130, lot: 2213329 - ster: (b)(4)).Fem.Modular head - l ø28mm (product code: 5010.09.283, lot: 2223627 - ster: (b)(4)).Lock bipol.Self-cent.Head ø52 (product code: 5527.09.520, lot: 2118970 - ster: (b)(4)).The complaint was received by our clinical department as an sae reported as part of a clinical study.The event was assessed by the hospital's clinical study team and was considered not related to the medical device, but to the surgical procedure.The fracture was most likely related to the limited experience of the surgeon in training with uncemented stems in the elderly population.The event occurred in slovenia.

Brand Name
H-MAX S STEM
Common Device Name
H-MAX S STEM - STANDARD - TAPER 12/14 #13 H.155MM
MDR Report Key24911465
Report Number3008021110-2026-00190
Device Sequence Number9067510
Product Code KWY
UDI-Device Identifier08033390298926
UDI-Public08033390298926
Combination Product (Y/N)N
PMA/510(K) Number
K160011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4250.20.130
Device Catalogue Number4250.20.130
Device Lot Number2213329
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown